# SDR DALA2024050104836

- Difficulty date: April 25, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 44,579 hours, 31,353 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- DTA ER/A 616393-14AD MONITOR LOG REQUIRES DTA APPROVAL ON OR BEFORE THE NEXT 24 MONTHS AFTER 25-APR-2024. CONTACT LIAISON ENGINEERING, DEPT 555 FOR RESULTS.  NOTE TO MONITOR RECORDS / PLANNING .  DISCONTINUE REVENUE SERVICE ON OR BEFORE THE NEXT 24 MONTHS AFTER 25-APR-24 PENDING A DAMAGE TOLERANCE AND FATIGUE REVIEW. ASSOCIATED ER/A 00-617393 ADDED FOR AC 9559. **REDEFERRED LOG TO QC, ESTAB MON INSP** 00-0555-8-7562 S/N 09559 L/L. (LP #0320071)
